Title: Existence of finite parbolic spiral search plan for a Brownian target

Authors: Mohamed Abd Allah El-Hadidy

Addresses: Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt

Abstract: A target is assumed to move in the plane according to a two-dimensional independent Brownian motion. The searcher moves along parabolic spiral curve. The purpose of this paper is to find the conditions under which the expected value of the first meeting time of the searcher and the target is finite.

Keywords: parabolic spiral search path; curvature of the search path; torsion of the search path; Brownian motion; uniformly integrable.

DOI: 10.1504/IJOR.2018.089737

International Journal of Operational Research, 2018 Vol.31 No.3, pp.368 - 383

Available online: 16 Jan 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article